MAUDE Adverse Event Report: RXSIGHT INC. RXSIGHT INSERTION DEVICE

RXSIGHT INC. RXSIGHT INSERTION DEVICE
Model Number 63002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction

Brand Name
RXSIGHT INSERTION DEVICE
Common Device Name
RXSIGHT INSERTION DEVICE
Manufacturer (Section D)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key25893544
Report Number3012712027-2026-00338
Device Sequence Number21356980
Product Code MSS
UDI-Device Identifier10818806021016
UDI-Public10818806021016
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K231838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number63002
Device Catalogue Number63002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown